RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 1, Pages 130–134 (Mi mz334)  

Augmentation and Modification Problems for Hermitian Matrices

E. E. Tyrtyshnikov, V. N. Chugunov

Institute of Numerical Mathematics, Russian Academy of Sciences

Abstract: We obtain necessary and sufficient conditions for the solvability of the augmentation and modification problems of order $r$ for Hermitian matrices. The augmentation problem consists in the construction of a Hermitian $((n+r)\times (n+r))$-matrix with a given $(n\times n)$-block $A_{11}$ in block $(2\times 2)$-representation and with the prescribed eigenvalues. The modification problem consists in the construction of a Hermitian $(n\times n)$-matrix $B$ of rank not greater than $r$ so that the obtained matrix, being added to a given Hermitian $(n\times n)$-matrix $A$, will have the required spectrum. We give an estimate for the minimal number of different eigenvalues of the solutions to these problems.

DOI: https://doi.org/10.4213/mzm334

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:1, 118–122

Bibliographic databases:

UDC: 519.6
Received: 25.10.2000

Citation: E. E. Tyrtyshnikov, V. N. Chugunov, “Augmentation and Modification Problems for Hermitian Matrices”, Mat. Zametki, 71:1 (2002), 130–134; Math. Notes, 71:1 (2002), 118–122

Citation in format AMSBIB
\Bibitem{TyrChu02}
\by E.~E.~Tyrtyshnikov, V.~N.~Chugunov
\paper Augmentation and Modification Problems for Hermitian Matrices
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 1
\pages 130--134
\mathnet{http://mi.mathnet.ru/mz334}
\crossref{https://doi.org/10.4213/mzm334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900453}
\zmath{https://zbmath.org/?q=an:1025.15025}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 1
\pages 118--122
\crossref{https://doi.org/10.1023/A:1013986526104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174101600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625155}


Linking options:
  • http://mi.mathnet.ru/eng/mz334
  • https://doi.org/10.4213/mzm334
  • http://mi.mathnet.ru/eng/mz/v71/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:218
    Full text:63
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018